# SDR RRXA97268

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE COMING FROM UNDER GLARESHIELD FLORS LIGHTS.  FOUND GLARESHIELD BALLAST BURNT DEFERRED BALLAST PER MEL 33-1.  F/O'S FLUORESCENT LIGHTS INOP.  CAT C PLACARD INSTALLED.
